# SDR TWAA0102709

- Difficulty date: February 6, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT THE LT FLOOR TRACK WAS CORRODED AT STA 1222 TO 1322.  REPLACED WITH NEW FLOOR TRACK PER SRM 51-01, PAGE 1 ITEM C.
